The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1982, volume: 42, number: 2-3

  1. Frank W. Barnes
    Algebraic theory of brick packing II. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:129-144 [Journal]
  2. André Bouchet, R. Lopez-Bracho
    Decomposition of a complete graph into trails of given lengths. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:145-152 [Journal]
  3. Chung Je Cho
    Rotational Steiner triple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:153-159 [Journal]
  4. Anne Delandtsheer
    Finite planar spaces with isomorphic planes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:161-176 [Journal]
  5. Odile Favaron
    Very well covered graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:177-187 [Journal]
  6. Ronald J. Gould, Michael S. Jacobson
    Forbidden subgraphs and Hamiltonian properties of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:189-196 [Journal]
  7. L. Guerra, Emanuela Ughi
    On the distribution of legendre symbols in galois fields. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:197-208 [Journal]
  8. Kevin Keating
    The conjunction of Cayley digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:209-219 [Journal]
  9. A. Machì
    On the complexity of a hypermap. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:221-226 [Journal]
  10. Dragan Marusic, T. D. Parsons
    Hamiltonian paths in vertex-symmetric graphs of order 5p. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:227-242 [Journal]
  11. Hiroshi Narushima
    Principle of inclusion-exclusion on partially ordered sets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:243-250 [Journal]
  12. Donald W. Newhart
    Information sets in quadratic-residue codes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:251-266 [Journal]
  13. Rhodes Peele
    On finite partition representations of lattices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:267-280 [Journal]
  14. Carla Savage
    Short strings containing all k-element permutations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:281-285 [Journal]
  15. Thomas Zaslavsky
    Chromatic invariants of signed graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:287-312 [Journal]
  16. L. Collatz
    Equipartition with square numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:313-316 [Journal]
  17. Arthur M. Hobbs, Edward F. Schmeichel
    On the maximum number of independent edges in cubic graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:317-320 [Journal]
  18. David Billington
    A simple proof that all 1-designs exist. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:321-322 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002